X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (40) 40
derivation (24) 24
prime ring (24) 24
semiprime ring (22) 22
functional identity (17) 17
algebra (13) 13
mathematics, applied (13) 13
mathematics, general (13) 13
jordan derivation (11) 11
jordan derivations (10) 10
rings (9) 9
semiprime rings (9) 9
prime-rings (8) 8
16n60 (7) 7
derivations (7) 7
mappings (7) 7
functional identities (6) 6
jordan triple derivation (6) 6
mathematical rings (6) 6
16w10 (5) 5
39b05 (5) 5
bicircular projection (5) 5
identities (5) 5
integers (5) 5
mathematical research (5) 5
research (5) 5
ring (5) 5
superalgebras (5) 5
two-sided centralizer (5) 5
16w25 (4) 4
bicircular projections (4) 4
centralizing mapping (4) 4
centralizing mappings (4) 4
commuting mapping (4) 4
left centralizer (4) 4
left derivation (4) 4
left jordan derivation (4) 4
mapping (4) 4
mathematical theorems (4) 4
spaces (4) 4
standard operator-algebras (4) 4
superderivation (4) 4
universities and colleges (4) 4
-jordan derivation (3) 3
additive mapping (3) 3
additives (3) 3
applications of mathematics (3) 3
associative superalgebra (3) 3
banach-algebras (3) 3
commutativity (3) 3
involution (3) 3
lie-structure (3) 3
linearization (3) 3
logical proofs (3) 3
polynomials (3) 3
quotients (3) 3
rings and algebras (3) 3
skew elements (3) 3
superderivations (3) 3
superinvolution (3) 3
17a70 (2) 2
2-local superderivations (2) 2
associative graded algebras (2) 2
associative superalgebras (2) 2
automorphisms (2) 2
banach algebra (2) 2
bi-circular projections (2) 2
centroids (2) 2
d-free subsets (2) 2
extended centroid (2) 2
functional equation (2) 2
functional equations (2) 2
funkcijska identiteta (2) 2
homomorphisms (2) 2
ideal (2) 2
jordan superderivation (2) 2
linear transformations (2) 2
matematika (2) 2
mathematical analysis (2) 2
nest-algebras (2) 2
number theory (2) 2
oil field equipment (2) 2
prakolobar (2) 2
primary 16n60 (2) 2
projection (2) 2
quadratic functionals (2) 2
quantum algebra (2) 2
representation theory (2) 2
ring with involution (2) 2
semiprime -ring (2) 2
skew-commuting mapping (2) 2
studies (2) 2
$-jordan derivation (1) 1
-derivation (1) 1
-homomorphism (1) 1
-jordan centralizer (1) 1
-ring, ideal (1) 1
16n60, 16r50 (1) 1
16n60, 16w10, 39b05 (1) 1
16r50 (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (54) 54
Czech (2) 2
French (2) 2
German (2) 2
Russian (2) 2
Slovak (2) 2
Slovenian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Abstract and Applied Analysis, ISSN 1085-3375, 7/2013, Volume 2013, pp. 1 - 5
We study the stability and hyperstability of cubic Lie derivations on normed algebras. At the end, we write some additional observations about our results. 
MATHEMATICS, APPLIED | ULAM-RASSIAS STABILITY | Mathematical research | Approximation theory | Research | Studies | Probability | Writing | Algorithms | Algebra | Physics | Derivation | Stability | Approximation
Journal Article
The Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 1/2011, Volume 41, Issue 3, pp. 765 - 776
The purpose of this paper is to prove the following result. Let m and n be positive integers, and let R be a prime ring with char (R) = 0 or m + n + 1 ≤ char... 
Integers | Mathematical rings | Polynomials | Mathematical theorems | Algebra | Linearization | Functional identity | Prime ring | Two-sided centralizer | MATHEMATICS | two-sided centralizer | functional identity | 39B05 | 16N60
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 12/2015, Volume 65, Issue 6, pp. 1271 - 1276
In this paper we prove the following result. Let R be a 2-torsion free semiprime ring and let f : R → R be an additive mapping satisfying the relation f(x)x +... 
centralizing mapping | commuting mapping | skew-commuting mapping | additive mapping | derivation | semiprime ring | prime ring | BANACH-ALGEBRAS | DERIVATIONS | PRIME-RINGS | MATHEMATICS | MAPS | CENTRALIZING MAPPINGS | Rings (Algebra) | Research | Mathematical research | Mappings (Mathematics)
Journal Article
Proceedings - Mathematical Sciences, ISSN 0253-4142, 11/2014, Volume 124, Issue 4, pp. 497 - 500
Journal Article
Arabian Journal of Mathematics, ISSN 2193-5343, 9/2018, Volume 7, Issue 3, pp. 189 - 193
Let R be a prime ring with the extended centroid C and symmetric Martindale quotient ring $$Q_s(R)$$ Qs(R) . In this paper we prove the following result. Let... 
Mathematics, general | 16W25 | Mathematics | 16N60 | Derivation
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 11/2019, Volume 42, Issue 6, pp. 3131 - 3147
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 4/2018, Volume 41, Issue 2, pp. 687 - 707
Journal Article
IOP Conference Series: Materials Science and Engineering, ISSN 1757-8981, 11/2018, Volume 450, Issue 2
Conference Proceeding
Aequationes mathematicae, ISSN 0001-9054, 6/2013, Volume 85, Issue 3, pp. 329 - 346
Let m ≥ 0, n ≥ 0 be fixed integers with m + n ≠ 0 and let R be a prime ring with char(R) = 0 or m + n + 1 ≤ char(R) ≠ 2. Suppose that there exists an additive... 
Prime ring | Analysis | right centralizer | Mathematics | two-sided centralizer | Combinatorics | semiprime ring | left centralizer | 16N60 | MATHEMATICS | MATHEMATICS, APPLIED | Algebra | Integers | Oil field equipment | Additives | Mapping | Mathematical analysis
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 7/2016, Volume 39, Issue 3, pp. 885 - 899
The purpose of this paper is to prove the following result. Let R be a prime ring of characteristic different from two and let $$D:R\rightarrow R$$ D : R → R... 
Prime ring | Functional identity | Semiprime ring | Jordan triple derivation | Derivation | 39B05 | Mathematics, general | Mathematics | Applications of Mathematics | Jordan derivation | 16W10 | MATHEMATICS | SEMIPRIME RINGS | MAPPINGS | JORDAN DERIVATIONS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2007, Volume 420, Issue 2, pp. 596 - 608
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 08/2016, Volume 66, Issue 4, pp. 811 - 814
In this paper we prove the following result. Let be a !-torsion free semiprime ring and let : → be an additive mapping satisfying the relation + ) = 0 for all... 
16R50 | centralizing mapping | commuting mapping | skew-commuting mapping | Primary 16N60 | additive mapping | derivation | functional identities | semiprime ring | prime ring | IDENTITIES | BANACH-ALGEBRAS | DERIVATIONS | ADDITIVE MAPPINGS | PRIME-RINGS | MATHEMATICS | CENTRALIZING MAPPINGS | Rings (Algebra) | Research | Mathematical research | Mappings (Mathematics)
Journal Article
The Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 1/2012, Volume 42, Issue 4, pp. 1153 - 1168
The purpose of this paper is to prove the following result. Let m, n ≥ 1 be some fixed integers with m ≠ n, and let R be a prime ring with (m + n)² < char (R).... 
Integers | Commutativity | Mathematical theorems | Algebra | Logical proofs | Mathematical rings | Polynomials | Commuting | Linearization | Prime ring | (m, n)-Jordan derivation | Semiprime ring | Derivation | Left derivation | Jordan derivation | Left Jordan derivation | MATHEMATICS | IDENTITIES | left Jordan derivation | left derivation | MAPPINGS | derivation | JORDAN DERIVATIONS | semiprime ring
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 12/2007, Volume 11, Issue 5, pp. 1431 - 1441
In this paper we prove the following result: Let R be a prime ring of characteristic different from two and let T : R → R be an additive mapping satisfying the... 
Homomorphisms | Algebra | Logical proofs | Quotients | Mathematical rings | Polynomials | Linearization | Functional identity | Prime ring | Two-sided centralizer | Left (right) centralizer | Semiprime ring | MATHEMATICS | left (right) centralizer | D-FREE SUBSETS | two-sided centralizer | JORDAN DERIVATIONS | semiprime ring | functional identity | prime ring | FUNCTIONAL IDENTITIES
Journal Article
数学学报:英文版, ISSN 1439-8516, 2010, Volume 26, Issue 8, pp. 1555 - 1566
In this paper, we describe ∈-derivations in certain graded algebras by their actions on elements satisfying some special conditions. One of the main results is... 
导子代数 | 分子 | 梯度 | Universities and colleges | Studies | Algebra
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 12/2007, Volume 11, Issue 5, pp. 1383 - 1395
In this paper we describe superderivations in certain superalgebras by their actions on elements satisfying some special conditions. One of the main results is... 
Linear transformations | Centroids | Mathematical rings | Algebra | Automorphisms | Superderivations | Local superderivations | Superalgebras | superderivations | MATHEMATICS | superalgebras | AUTOMORPHISMS | local superderivations | NEST-ALGEBRAS | DERIVATIONS
Journal Article
Glasnik Matematicki, ISSN 0017-095X, 2018, Volume 53, Issue 1, pp. 73 - 95
A classical result of Herstein asserts that any Jordan derivation on a prime ring of characteristic different from two is a derivation. It is our aim in this... 
Functional identity | Prime ring | Derivation | Jordan derivation | Semiprime ring | MATHEMATICS | MATHEMATICS, APPLIED | SEMIPRIME RINGS | derivation | JORDAN DERIVATIONS | STANDARD OPERATOR-ALGEBRAS | semiprime ring | functional identity | PRIME-RINGS
Journal Article
Glasnik Matematicki, ISSN 0017-095X, 2011, Volume 46, Issue 2, pp. 339 - 349
In this paper we investigate identities with derivations in rings. We prove, for example the following result. Let m >= in >= 1 be some fixed integers and let... 
Prime ring | Derivation | Semiprime ring | MATHEMATICS | MATHEMATICS, APPLIED | derivation | SEMIPRIME RINGS | semiprime ring
Journal Article
Glasnik Matematicki, ISSN 0017-095X, 2011, Volume 46, Issue 1, pp. 31 - 41
In this paper we prove the following result. Let m >= 0 and n >= 0 be integers with m + n not equal 0 and let R be a prime ring with char(R) = 0 or m + n + 1... 
Functional identity | Prime ring | Derivation | MATHEMATICS | MATHEMATICS, APPLIED | derivation | CENTRALIZING MAPPINGS | functional identity | FUNCTIONAL IDENTITIES
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 11/2012, Volume 9, Issue 4, pp. 847 - 863
In this paper we investigate identities with two generalized derivations in prime rings. We prove, for example, the following result. Let R be a prime ring of... 
Prime ring | Mathematics, general | Mathematics | derivation | semiprime ring | generalized derivation | 16N60 | MATHEMATICS | MATHEMATICS, APPLIED | JORDAN DERIVATIONS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.